MathSciNet Relay Station
MathSciNet bibliographic data
MR1646920 14J17
Lejeune-Jalabert, Monique; Reguera, Ana Arcs and wedges on sandwiched surface singularities. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 2, 207–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement